# SDR DALA2016060104527

- Difficulty date: June 1, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 51,220 hours, 23,285 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE EXISTS AT THE LOWER AFT CORNER OF THE NR 2 LT PASSENGER DOOR.  IT WAS NOTED  THAT THE EDGE OF THE DOOR SKIN IN THAT AREA IS GOUGED,  ROUGH AND IRREGULAR.  RE-EVALUATE THE DAMAGE IN THIS AREA,  PERFORMED PERMANENT REPAIR LOCATED AT AFT LOWER CORNER OF LT PASSENGER DOOR L2 IAW SRM 52-10-00, PARA 5.C, FIG 203
